×

zbMATH — the first resource for mathematics

Reduced Hilbert transforms and singular integral equations. (English) Zbl 0173.14502

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. P. Calderon, Intermediate spaces and interpolation, Warsaw Conference, 1960.
[2] A. P. Calderon, Lebesgue spaces of differentiable functions,Proc. of Symposia in Pure Math., Vol. 4, Amer. Math. Soc., 1961, pp. 33–49.
[3] I. C. Gohberg, and M. G. Krein, Basic properties of defect numbers, root numbers and indices of linear operators,Usp. Mat. Nauk, 12,2,1957, pp. 43–118. (A.M.S. translation: Ser. 2, vol. 13, pp. 185–264).
[4] L. Hörmander, Estimates for translation invariant operators inL p spaces,Acta Math., 104, 1960, pp. 93–140. · Zbl 0093.11402 · doi:10.1007/BF02547187
[5] W. Koppelman and J. V. Pincus, Spectral representations of finite Hilbert transformation,Math. Z., 71, 1959, pp. 399–407. · Zbl 0085.31701 · doi:10.1007/BF01181411
[6] J. L. Lions, and E. Magenes, Problemi ai limiti non omogenei (III),Annali di Pisa, 15, 1961, pp. 39–101. · Zbl 0115.31401
[7] –, Problèmes aux limites non homogènes, (IV),Annali di Pisa, 15, 1961, pp. 311–326. · Zbl 0115.31302
[8] S. G. Mikhlin, Fourier integrals and multiple singular integrals.Vestnik Leningrad Univ., 1957, 7, pp. 143–155. · Zbl 0092.31701
[9] N. I. Muskhelishvili,Singular integral equations. English translation: P. Noordhof, N. V., Groningen, Holland, 1953. · Zbl 0051.33203
[10] M. Nikolski, On the imbedding, continuation and approximation theorems for differentiable functions in many variables,Usp. Mat. Nauk, 16, 5, 1961, pp. 63–114.
[11] J. Peetre, Another approach to elliptic boundary problems,Comm. Pure App. Math., 14, 1961, pp. 711–731. · Zbl 0104.07303 · doi:10.1002/cpa.3160140404
[12] –, Mixed problems for higher order elliptic equations in two variables,Annali di Pisa, 15, 1961, pp. 337–353. · Zbl 0108.28802
[13] J. Schwartz, Some results on the spectra and spectral resolutions of a class of singular integral operators,Comm. Pure. App. Math., 15, 1962, pp. 75–90. · Zbl 0111.30202 · doi:10.1002/cpa.3160150106
[14] E. Shamir, Evaluation dansW s,p pour des problèmes aux limites elliptiques mixtes dans le plan,C. R. Acad. Sci. Paris, 254, 1962, pp. 3621–3623. · Zbl 0123.07402
[15] –, Mixed boundary value problems for elliptic equations in the plane–theL p theory,Annali di Pisa, 17, 1963, pp. 117–139. · Zbl 0117.07002
[16] –, Une propriété des espacesH s,p,C.R. Acad. Sci. Paris, 255, 1962, pp. 448–449.
[17] H. Widom, Singular integral equations inL p,Trans. Amer. Math. Soc., 97, 1960, pp. 131–159. · Zbl 0109.33002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.